# SDR ABXA9500302

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Part number: 5751152
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 88-10-07, S.B. 27-246, A.S.B. 27-269 HAD CRACK INDICATION AT POINT J INBOARD SIDE RIGHT HAND FLAP LINK.  REPLACED LINK IAW DC8 MM 27-51-4.
